Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Reeling of head, normal BP, diabetic, on vertin 16, relief measures

i am 62 yrs ,female,and reeling of head started about 7/8 months back. my b.p. is normal and though i am diabetic for the last 16 yrs and using insulin twice a day , my sugar level is normal . this reeling of head increases while raising or turning of head. sometimes it is so acute that i have to take vertin 16 once a day.Consulted ENT and every thing is normal and sugested some excersises with no relief . can you sugest any remedy?
Asked On : Thu, 3 May 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your history suggests that probably you are suffering from benign paroxysmal positional vertigo(BPPV).
Treatment for BPPV is exercises only as advised by your ENT doctor.
Medicines generally have no role but drugs like VERTIN are taken in acute episodes.
Most common exercises employed are
do your exercises as advised by your doctor.
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor